# SDR CAL951125

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 69355005
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 30,095 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1525 - CLE - THE RIGHT MLG RED LIGHT REMAINED ILLUMINATED AFTER TAKEOFF WITH THE GEAR HANDLE IN THE UP POSITION.  WHEN HANDLE WAS SELECTED TO OFF THE RED LIGHT REMAINED ON AND THE RIGHT GEAR GREEN LIGHT CAME ON AFTER A FEW SECONDS. THE GEAR HANDLE WAS CYCLED UP AND THE GREEN LIGHT WENT OUT AND THE GEAR COULD BE FELT COMING UP.  THE GEAR WAS CYCLED DOWN WITH SAFE INDICATIONS AND THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  THE RIGHT MLG UPLOCK ACTUATOR WAS REMOVED AND REPLACED.  IN ADDITION, THE RIGHT MLG UPLOCK SENSOR WAS ALSO REPLACED.  GEAR OPERATION AND INDICATIONS CHECKED GOOD.  (M)
